# SDR SWIA202265644

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,419 hours, 36,088 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D:GEAR DISAGREE.   NOSE GEAR WOULD NOT RETRACT.   WOW INPUT CAUTION MESSAGE.  STEERING INOP MESSAGE.    LANDED OVER WEIGHT AT 49500 LBS   TOUCH DOWN AT LESS THAN 100FT/MIN / C:MEL 32-30-1 / CAT A DUE WITHIN 1 FLIGHT DAY / NOTE:MX ACTION C/W / *****  REPEAT ODI ****  REQUIRES MANAGEMMENT APPROVAL FOR RTS / GEAR DISAGREE.   NOSE GEAR WOULD NOT RETRACT.   WOW INPUT CAUTION MESSAGE.  STEERING INOP MESSAGE.    LANDED OVER WEIGHT AT 49500 LBS   TOUCH DOWN AT LESS THAN 100FT/MIN    (FLIGHT 5322 - FILED CLOSED)    MAY 21, 2022  STATION: DEN--  PLEASE REFERENCE AML 911993  PLEASE REFERENCE AML 911995. DEFER LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1 CAT II DOWNGRADED PLACARDS INSTALLED MX ACTION COMPLIED WITH GEAR PIN FLAGS ZIPTIED TO GEAR PIN RACK AUTHORIZED BY MCC.
